DOI 10.2169/internalmedicine.53.1669
Nephrotic-range proteinuria and interstitial nephritis associated with the use of a topical loxoprofen patch.
Аннотация
A 76-year-old woman with a history of lumbar fracture and marked proteinuria, bilateral pitting edema, malaise and pruritus was referred for an evaluation of an impaired renal function. A renal biopsy led to a tentative diagnosis of acute interstitial nephritis (AIN) with minimal change disease caused by nonsteroidal anti-inflammatory drugs (NSAIDs). Following the discontinuation of oral NSAIDs, the patient's symptoms disappeared spontaneously. However, nephrotic-range proteinuria relapsed one month after discharge, following loxoprofen patch use. The withdrawal of the topical loxoprofen patches once again resulted in the disappearance of all symptoms. This is the first case report of nephrotic-range proteinuria and AIN secondary to topical NSAID patch use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.